Jump to content
CrazyBoards.org

Sam_I_Am

Member
  • Content Count

    260
  • Joined

  • Last visited

About Sam_I_Am

  • Rank
    Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    female
  • Location
    USA

Recent Profile Visitors

1,425 profile views
  1. That’s funny that this thread has been revived. I haven’t been on here in a long time, just lurk from time to time. I’m doing a lot better in my recovery, still sober from DXM, no urges. I’ve even quit smoking weed (It was medical but still) and am tapering off my benzo. Boston girl, definitely what helped me was reminding myself all the stuff about it that was miserable... which was more than what was positive. Yeah I saw that episode of Intervention. I love that show.
  2. 50s and clear. (It’s night). Was about 65 and sunny in the day
  3. I take Lamictal in the morning, trazodone and prazosin at night. Klonopin is irregular/PRN, and I don’t have a regular pattern with the flexeril since it’s new and only short term. From what you’re saying, it sounds like it’s better to take it with other meds, whether it’s AM or PM, than by itself? I think I probably won’t take it in the daytime again.
  4. Thanks for the feedback. It’s just strange that I didn’t find the flexeril sedating the first or second day I took it (and and that was closer in time to the last Klonopin... I also don’t find Klonopin sedating at all anymore). I didn’t really find the flexeril sedating during the day today either, more dissociative than anything. I’ve also been on some more heavy duty short-term meds (various opiates, additional benzo) with the klonopin while in active chemo or for surgery recovery, so if I didn’t have overly sedating reactions to those, I would find it surprising that flexeril/Klonopin co
  5. I was prescribed Flexeril on Monday for acute neck/back spasms. (I had breast reconstruction surgery in early May due to Hx of breast cancer, and the new “girls” are throwing my body out of alignment because they are bigger than the real ones and I was flat for awhile.) I am prescribed to take one 10mg tablet up to 3 times daily (and can break it in half if the 10mg is too much) over the next couple weeks to try to get these spasms under control. I took one pill on Monday after work around 6pm, and it made me “slighly” tired but still functional. I took another yesterday around the same ti
  6. I do. I semi-regularly practice metta meditation (lovingkindness), not specifically for depression but for mental health in general
  7. I’ve had suicidal thoughts (or more like intrusive images of acting on suicide) when I’ve had particularly bad PTSD symptoms. I’ve also had very brief impulsive suicidal urges when severely anxious or frustrated, which subsides fairly quickly, so it’s likely more of a BPD thing for me. I don’t really suffer from clinical depression per se (depressive symptoms are pretty brief for me), so all of my past SI has been for some “reason” other than depression.
  8. Hey. I’m the same way, used to be on here a lot, now just randomly pop in. Glad things are going well for you.
  9. Thanks for your reply. I had my surgery last week, and then re-started the Lamictal (25mg) this past Wed, so I’ve been on it 3 days again. So far, no headaches whatsoever, nor any other side effects. I’m pretty sure the headaches were from the high BP, and the high BP was from extreme anxiety about my surgery.
  10. Edited because too embarrassed. Plus, on the off chance that the person this references ever goes on this page....
  11. Thank you so much for your supportive responses. I haven’t had incidents like this since I wrote this. Thanks for not judging.
  12. Please please please.... I am beating myself up for what I did, so if you are going to say something judgmental to me, please don’t say anything. I haven’t been doing well these past few days. I have a surgery coming up I don’t really want to have for a condition that I haven’t really grieved properly yet, and my parents are coming in from out of state to “take care of me,” all of which is triggering my PTSD bad. I’m also working on PTSD in therapy, which is helpful but bringing up shit. I started on Lamictal a few days ago to help, but it made me feel worse (physically with headache
  13. Well, it’s a moot point at the moment because I stopped taking it temporarily (after my pdoc said to). I’m having surgery in 6 days, went to the doctor for severe neck pain to get muscle relaxer (pain unrelated to the Lamictal or the surgery but I needed to address it bc I’m supposed to avoid nsaids prior to surgery and bc I will already be enough pain from the surgery, not to mention the problems that having to sleep upright could cause my neck ). At the doctor, my blood pressure was through the roof. 170/100 at the doctor, and then 156/128 when the pharmacist took it at Walgreens a couple h
  14. I swear, I had benefit at 25-50mg last time I took it. I am not really susceptible to placebo effect.... if anything, I have tended to expect meds NOT to work for me. Anything over 100mg (attempted 150mg) made me anxious and agitated
×
×
  • Create New...